Iowa, 2022

Hail and Lightning Strike in Iowa, September 17 to 18, 2022

September 17 to 18, 2022 · NWS DMX · 58 events in 17 counties and zones

A shortwave trough supplied enough moisture and weak lift to sustain non sever convection through much of the morning of September 17th. By evening a secondary lobe of low pressure lifted into Iowa, enhancing convective development.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$30,000
Crop damage
None recorded
Events
58

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DMX wrote it up.

A shortwave trough supplied enough moisture and weak lift to sustain non sever convection through much of the morning of September 17th. By evening a secondary lobe of low pressure lifted into Iowa, enhancing convective development. MLCAPE over 2000 J/kg, curve hodographs, and steep mid level lapse rates supported large hail development. Convection lasted much of the evening and overnight across southern Iowa with several of the multicell storms producing severe hail. In addition, storms produced pockets of heavy rain with area receiving three to five inches of rain.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before the first event at Sep 16, 10:51 PM CST, 1 hour 9 minutes earlier.

Area forecast discussion, Sep 16, 10:51 PM CST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1151 PM CDT Fri Sep 16 2022

...Updated for the 06z Aviation Discussion...

.DISCUSSION.../Tonight through Friday/
Issued at 239 PM CDT Fri Sep 16 2022

Take Home Points:

*Unsettled weather this weekend
*Potential for a few strong to severe storms Sat/Sun
*Near record to record heat builds in early work week
*Much cooler latter half of next week

Discussion:

As the upper level ridge has pushed eastward over the Great Lakes,
larger SW flow has settled into the region, with a surface low and
associated boundaries remaining largely to the NW of the state.
General WAA/isentropic lift ahead of the surface front has allowed
for scattered showers and weak convection to fester across NW Iowa
much of the morning and into the afternoon. Additionally, a
shortwave trough exiting the Nebraska/Kansas area into Iowa and
Missouri, seen nicely on GOES WV imagery, has allowed shower
activity to extend down toward the Kansas City area, but too remains
weak with unsupportive temperature profiles/lapse rates. Hi-res
guidance has largely missed the weak S/SW Iowa into Missouri
showers, so have added some low end PoPs as the shortwave slowly
translates eastward, diminishing as the activity moves into areas
of drier low- mid level air. Nothing more than an isolated shot
at lightning is expected with the remaining aforementioned
activity.

As we move into the weekend, multiple opportunities for showers and
storms exist, and unfortunately the details remain quite messy.

The first round will begin over western Nebraska this evening as
storms initiate and grow upscale, aided by the developing LLJ.
Broadly speaking, HRRR/ARW/NMM cores are in fair agreement on
progression and development, including additional LLJ induced
activity over SC/SE Nebraska and SE Iowa into Saturday morning.
Expectation remains for generally non-severe and weakening storms
moving into Iowa around/after 10z with elevated nature, unsupportive
effective shear profiles, and weak to moderate lapse rates. SE Iowa
activity may be blossoming around/prior to 10z as well, again non-
severe. If nothing else, dependent on how widespread the activity is
and how long it holds on into the morning, it may play a factor in
storm magnitude potential for latter Saturday.

A shortwave riding the SW flow will move through the Dakotas
Saturday, aiding in development of a weak surface low. For the most
part, that would yield best potential for daytime activity into
Minnesota. Into Iowa, focusing mechanisms are distinctly missing,
but broad isentropic lift looks to yield scattered activity in the
afternoon/evening. Extent of activity may end up dependent on
lingering cloud debris, any lingering outflow boundaries from
morning convection, and just how much destabilization can be
achieved. Should solutions depicting MLCAPE 2000 to 3000+ J/kg and
surface based storms come realized, there will be the potential for
a few organized strong to severe storms. Strong directional shear in
the 0-6 km layer increases organization potential, even if the bulk
shear vector a bit more marginal around 30 to 35 kts. Storms could
be more elevated in nature though, especially if strong mixing and
destabilization is not achieved, with model depictions of moderately
warm mid-levels. Activity should slide eastward and likely expand
overnight with LLJ, but any severe potential expected to subside
through the night. SPC has upgraded the Day 2 to a Slight over much
of the CWA, and appears reasonable with the main threats for hail
and wind. The tor threat will be more conditional, likely needing to
latch onto an outflow boundary/augmented low levels. Was it
mentioned the forecast is messy?

Sunday will result in another round of showers/storms, this time
with more focus along a dropping cool front into northern and
central Iowa. Guidance remains torn on exactly where this will
reside by the afternoon/evening hours, with current best estimate
around I-80 corridor. Compared to Saturday, surface based storm
potential appears better with more chances for clearing and deep
mixing yielding MLCAPE 2000+ J/kg . Hodographs again depict moderate
bulk shear, this time driven more by speed versus directional, but
enough for organization potential near/along the boundary, moving
E/SE with the mean flow and boundary through the evening. Day 3 SPC
Marginal/Slight covers the S/SE CWA and continues to be reasonable
with main threats for hail and wind.

Phew. Activity quiets down overnight Sunday with the passing
surface high and building upper level ridge. This will yield dry
conditions through mid-week and the potential for near-record and
record highs by Tuesday. Synoptic guidance is in pretty good lock
step for mid 20s deg C 850mb temps overhead Tuesday. The GFS remains
way too hot in its depictions, as it has much of the summer, and is
a clear outlier over all other guidance. Utilizing model certainty
tool, the going forecasts of low to mid 90s across much of the CWA
are reasonable as they fall between the 50th/75th percentiles and
would yield a few broken records, including Des Moines which has a
record of 92 from 1931 on September 20th. The latter portion of the
week is on track to be significantly cooler as a strong cold front
drops through the region Wednesday/Wednesday night as a mean trough
moves across southern Canada.

&&

.AVIATION.../For the 06Z TAFS through 06Z Saturday night/
Issued at 1151 PM CDT Fri Sep 16 2022

VFR conditions will prevail likely until sunrise Saturday, but
scattered shower and storm chances will be increasing with low
chances throughout the day. Timing at a given location is hard to
pin down and thus have a window of VCSH at most terminals in the
morning hours. Enough confidence to include at least a short
period of VCTS at DSM, but additional VCTS may be needed as trends
are monitored. A more certain round of storms is expected to
develop around 0z and move southeastward in the evening. Given how
late in the TAF period this is, have chosen VCSH for now. No low
level wind shear is shown in the TAFs, but could be a sporadic
period at DSM this morning.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Curtis
AVIATION...Ansorge
Hazardous weather outlook, Sep 16, 2:35 PM CST, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
335 PM CDT Fri Sep 16 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-172045-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
335 PM CDT Fri Sep 16 2022

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Scattered thunderstorms are expected area wide by late tonight.
The severe weather potential is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There will be additional chances for thunderstorms over most areas
this weekend. Some strong to severe storms are possible Saturday
and Sunday afternoon and evening. Large hail and damaging winds
are the primary threats. A tornado or two will be possible
Saturday.

It will be hot Tuesday when record or near record highs are
possible with peak heat indices in the lower to middle 90s.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed at times this weekend.

Jimenez

The radar

The Des Moines radar (KDMX), 76 km away, was scanning. The volume nearest the first event began at 05:59 UTC.

Open the radar archive at this moment

Event by event

33 hail, 24 heavy rain, 1 lightning. Local standard time, as filed.

Heavy Rain, Marion

When
September 17, 12:00 AM CST to 9:08 PM CST
Where
Marion County, 0.86 mi SE of Pella
Reported by
Broadcast Media
Coordinates
41.410, -92.920

Day total up to 10 pm. Heaviest rain fell between 730 pm and 9 pm.

Heavy Rain, Lucas

When
September 17, 1:07 AM CST to September 18, 1:07 AM CST
Where
Lucas County, 2.81 mi S of Lucas
Reported by
Mesonet
Coordinates
40.990, -93.480

A 24 hour rain total of 3.38 inches.

Heavy Rain, Wapello

When
September 17, 2:05 AM CST to September 18, 2:05 AM CST
Where
Wapello County, 2.94 mi NE of Blakesburg
Reported by
Mesonet
Coordinates
40.960, -92.640

A 24 hour rain total of 3.46 inches.

Heavy Rain, Wapello

When
September 17, 2:06 AM CST to September 18, 2:06 AM CST
Where
Wapello County, 2.09 mi NE of Rutledge
Reported by
Mesonet
Coordinates
41.000, -92.440

A 24 hour rain total of 3.50 inches.

Heavy Rain, Marion

When
September 17, 4:00 AM CST to September 18, 4:00 AM CST
Where
Marion County, 2.59 mi SW of Pella Muni Arpt
Reported by
Mesonet
Coordinates
41.370, -92.980

A 24 hour rain total of 4.45 inches.

Heavy Rain, Marion

When
September 17, 4:00 AM CST to September 18, 4:00 AM CST
Where
Marion County, 1.73 mi SE of Fifield
Reported by
Public
Coordinates
41.410, -93.010

A 24 hour rain total of 4.45 inches.

Heavy Rain, Marion

When
September 17, 4:15 AM CST to September 18, 4:15 AM CST
Where
Marion County, Pella Muni Arpt
Reported by
AWOS
Coordinates
41.400, -92.950

A 24 hour rain total of 3.30 inches.

Heavy Rain, Wapello

When
September 17, 4:15 AM CST to September 18, 4:15 AM CST
Where
Wapello County, 2.94 mi NE of Blakesburg
Reported by
Mesonet
Coordinates
40.960, -92.640

A 24 hour rain total of 3.69 inches.

Heavy Rain, Wapello

When
September 17, 4:19 AM CST to September 18, 4:19 AM CST
Where
Wapello County, 2.09 mi NE of Rutledge
Reported by
Mesonet
Coordinates
41.000, -92.440

A 24 hour rain total of 3.70 inches.

Heavy Rain, Lucas

When
September 17, 5:00 AM CST to September 18, 5:00 AM CST
Where
Lucas County, 0.87 mi NE of Williamson
Reported by
CoCoRaHS
Coordinates
41.090, -93.260

A 24 hour rain total of 5.23 inches.

Heavy Rain, Clarke

When
September 17, 6:00 AM CST to September 18, 6:00 AM CST
Where
Clarke County, 1.71 mi ESE of Osceola
Reported by
COOP Observer
Coordinates
41.020, -93.750

A 24 hour rain total of 3.15 inches.

Heavy Rain, Davis

When
September 17, 6:00 AM CST to September 18, 6:00 AM CST
Where
Davis County, 1.25 mi WSW of Floris
Reported by
CoCoRaHS
Coordinates
40.860, -92.340

A 24 hour rain total of 3.17 inches.

Heavy Rain, Davis

When
September 17, 6:00 AM CST to September 18, 6:00 AM CST
Where
Davis County, 2.81 mi S of Ash Grove
Reported by
CoCoRaHS
Coordinates
40.830, -92.560

A 24 hour rain total of 3.30 inches.

Heavy Rain, Wapello

When
September 17, 6:14 AM CST to September 18, 6:14 AM CST
Where
Wapello County, 0.52 mi E of Ottumwa
Reported by
Trained Spotter
Coordinates
41.020, -92.390

A 24 hour rain total of 3.54 inches.

Heavy Rain, Wapello

When
September 17, 6:30 AM CST to September 18, 6:30 AM CST
Where
Wapello County, 1.48 mi NNW of Ottumwa
Reported by
Trained Spotter
Coordinates
41.040, -92.410

A 24 hour rain total of 3.75 inches.

Heavy Rain, Lucas

When
September 17, 7:15 AM CST to September 18, 7:15 AM CST
Where
Lucas County, 0.52 mi E of Chariton
Reported by
Public
Coordinates
41.020, -93.310

A 24 hour rain total of 3.60 inches.

Heavy Rain, Lucas

When
September 17, 8:00 AM CST to September 18, 8:00 AM CST
Where
Lucas County, 2.14 mi NNW of Lucas
Reported by
CoCoRaHS
Coordinates
41.060, -93.480

A 24 hour rain total of 4.70 inches.

Heavy Rain, Lucas

When
September 17, 8:00 AM CST to September 18, 8:00 AM CST
Where
Lucas County, 0.87 mi NE of Williamson
Reported by
CoCoRaHS
Coordinates
41.090, -93.260

A 24 hour rain total of 5.23 inches.

Heavy Rain, Appanoose

When
September 17, 8:00 AM CST to September 18, 8:00 AM CST
Where
Appanoose County, 1.71 mi WNW of Iconium
Reported by
CoCoRaHS
Coordinates
40.890, -93.000

A 24 hour rain total of 3.50 inches.

Heavy Rain, Davis

When
September 17, 8:00 AM CST to September 18, 8:00 AM CST
Where
Davis County, 3.61 mi NNW of Pulaski
Reported by
CoCoRaHS
Coordinates
40.750, -92.290

A 24 hour rain total of 3.40 inches.

Heavy Rain, Davis

When
September 17, 8:00 AM CST to September 18, 8:00 AM CST
Where
Davis County, 2.81 mi N of Paris
Reported by
CoCoRaHS
Coordinates
40.820, -92.560

A 24 hour rain total of 3.30 inches.

Heavy Rain, Davis

When
September 17, 8:00 AM CST to September 18, 8:00 AM CST
Where
Davis County, 2.2 mi WSW of Floris
Reported by
CoCoRaHS
Coordinates
40.860, -92.360

A 24 hour rain total of 3.40 inches.

Heavy Rain, Mahaska

When
September 17, 8:15 AM CST to September 18, 8:15 AM CST
Where
Mahaska County, 2.07 mi N of Oskaloosa
Reported by
Trained Spotter
Coordinates
41.330, -92.650

A 24 hour rain total of 4.70 inches.

Heavy Rain, Appanoose

When
September 17, 10:00 AM CST to September 18, 2:48 PM CST
Where
Appanoose County, 1.71 mi WNW of Unionville
Reported by
Trained Spotter
Coordinates
40.830, -92.800

A 24 hour rain total of 5.50 inches.

Hail, Jasper

When
September 17, 4:53 PM CST
Where
Jasper County, Newton
Measured
1 in hail
Reported by
Public
Coordinates
41.700, -93.050

Penny and nickel sized hail with some up to quarter sized mixed in.

Hail, Lucas

When
September 17, 5:42 PM CST
Where
Lucas County, 2.2 mi WNW of Chariton Muni Arpt
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.030, -93.410

Hail, Lucas

When
September 17, 5:58 PM CST
Where
Lucas County, 0.52 mi E of Chariton
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
41.020, -93.310

Hail received from broadcast media via social media.

Hail, Warren

When
September 17, 6:09 PM CST
Where
Warren County, 0.86 mi SW of Norwalk
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.470, -93.690

Hail just shy of quarter sized. Time estimated by radar.

Hail, Warren

When
September 17, 6:12 PM CST
Where
Warren County, 1.38 mi N of Norwalk
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.500, -93.680

Pea to quarter sized hail reported.

Hail, Polk

When
September 17, 6:17 PM CST
Where
Polk County, 0.69 mi S of Ft Des Moines
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.520, -93.630

Quarter sized hail. Time estimated by radar.

Hail, Polk

When
September 17, 6:20 PM CST
Where
Polk County, 2.07 mi S of Des Moines
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.570, -93.620

Hail, Warren

When
September 17, 6:23 PM CST
Where
Warren County, 2.07 mi N of Scotch Ridge
Measured
1.25 in hail
Reported by
Public
Coordinates
41.500, -93.570

Quarter to ping pong ball sized hail.

Hail, Monroe

When
September 17, 6:32 PM CST
Where
Monroe County, 1.71 mi ENE of Melrose
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.980, -93.000

Hail, Dallas

When
September 17, 6:47 PM CST
Where
Dallas County, 1.7 mi WSW of Hadden Hill
Measured
0.75 in hail
Reported by
Public
Coordinates
41.610, -93.860

Hail, Monroe

When
September 17, 6:49 PM CST
Where
Monroe County, 2.95 mi WNW of Hocking
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.000, -92.870

Delayed report. Time estimated via radar.

Hail, Monroe

When
September 17, 6:50 PM CST
Where
Monroe County, 0.87 mi NW of Hocking
Measured
1 in hail
Reported by
Public
Coordinates
40.990, -92.830

Hail, Polk

When
September 17, 6:55 PM CST
Where
Polk County, 0.69 mi S of Rider
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.660, -93.780

Hail, Monroe

When
September 17, 6:55 PM CST
Where
Monroe County, 1.04 mi E of Albia
Measured
1 in hail
Reported by
Public
Coordinates
41.030, -92.800

Delayed report, time estimated via radar.

Hail, Polk

When
September 17, 6:58 PM CST
Where
Polk County, 0.86 mi NE of Grimes
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.690, -93.790

Hail, Polk

When
September 17, 7:00 PM CST
Where
Polk County, 0.86 mi SW of Dodge Fld Arpt
Measured
1 in hail
Reported by
NWS Employee
Coordinates
41.670, -93.730

Hail, Polk

When
September 17, 7:12 PM CST
Where
Polk County, 0.69 mi S of Lovington
Measured
1 in hail
Reported by
Public
Coordinates
41.640, -93.700

Hail, Marion

When
September 17, 7:36 PM CST
Where
Marion County, 1.7 mi WSW of Lake Red Rock
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.390, -93.100

Hail, Marion

When
September 17, 7:50 PM CST
Where
Marion County, 1.73 mi SE of Pella
Measured
0.88 in hail
Reported by
Public
Coordinates
41.400, -92.910

Hail, Dallas

When
September 17, 7:50 PM CST
Where
Dallas County, 1.72 mi SW of Minburn
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
41.750, -94.050

Hail, Marion

When
September 17, 7:50 PM CST
Where
Marion County, 1.25 mi ESE of Pella
Measured
0.75 in hail
Reported by
Broadcast Media
Coordinates
41.410, -92.910

Hail, Cass

When
September 17, 7:58 PM CST
Where
Cass County, 0.86 mi NE of Griswold
Measured
1.75 in hail
Reported by
State Official
Coordinates
41.240, -95.140

Lightning, Dallas

When
September 17, 8:00 PM CST
Where
Dallas County, 1.7 mi WNW of Dallas Center Arpt
Property damage
$10,000
Reported by
Fire Department/Rescue
Coordinates
41.690, -94.050

Vehicle struck by lightning at intersection of Highway 44 and Sportsmans Club Road. Delayed report from Dallas Center FD. Time estimated by radar.

Hail, Taylor

When
September 17, 8:00 PM CST
Where
Taylor County, 0.87 mi SE of Lenox Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.890, -94.560

Dime to quarter sized hail.

Hail, Union

When
September 17, 8:31 PM CST
Where
Union County, 2.7 mi WSW of Creston Arpt
Measured
1 in hail
Reported by
Public
Coordinates
41.010, -94.420

Report via Spotter Network.

Hail, Jasper

When
September 17, 8:40 PM CST
Where
Jasper County, 3.66 mi NE of Baxter
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.854, -93.096

Report of corn stripped due to hail. Delayed report. Time estimated via radar.

Hail, Union

When
September 17, 8:47 PM CST
Where
Union County, 0.52 mi E of Creston
Measured
1.75 in hail
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
41.070, -94.360

Hail damage to vehicles with one possibly totaled. Delayed report, time estimated by radar.

Hail, Union

When
September 17, 8:51 PM CST
Where
Union County, 4.22 mi E of Creston
Measured
1 in hail
Reported by
Public
Coordinates
41.060, -94.290

Report from Spotter Network.

Hail, Adams

When
September 17, 9:45 PM CST
Where
Adams County, 4.2 mi ENE of Quincy
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
41.060, -94.730

Ping pong sized hail at Lake Acaria.

Hail, Adams

When
September 17, 9:45 PM CST
Where
Adams County, 1.48 mi NNW of Corning
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.000, -94.740

Hail, Adams

When
September 17, 9:55 PM CST
Where
Adams County, 0.87 mi NW of Corning
Measured
1 in hail
Reported by
COOP Observer
Coordinates
40.990, -94.740

Time estimated by radar.

Hail, Black Hawk

When
September 17, 10:03 PM CST
Where
Black Hawk County, 0.51 mi W of Orange
Measured
0.88 in hail
Reported by
Public
Coordinates
42.430, -92.380

Delayed report via social media. Time estimated by radar.

Hail, Black Hawk

When
September 17, 10:05 PM CST
Where
Black Hawk County, 0.86 mi SW of Hudson
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.410, -92.460

Hail, Monroe

When
September 18, 1:55 AM CST
Where
Monroe County, 1.04 mi E of Albia
Measured
1 in hail
Reported by
Public
Coordinates
41.030, -92.800

Delayed report, time estimated by radar.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2022Every state in 2022This day in weather historyWarnings in Iowa, September 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1055590, 1055591, 1055592, 1055593, 1055594, 1055595, 1055596, 1055597, 1055598, 1055599, 1055600, 1055601, 1055602, 1055603, 1055604, 1055605, 1055606, 1055607, 1055608, 1055609, 1055610, 1055611, 1055612, 1055613, 1055556, 1055557, 1055558, 1055559, 1055560, 1055561, 1055562, 1055564, 1055563, 1055572, 1055565, 1055571, 1055566, 1055567, 1055568, 1055569, and more.